# SDR 97ZZZM708

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC763B
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Valve
- Part number: 3505051
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

UPON DEPARTURE, UNCOMMANDED STEERING TAKEOFF FROM ESC CONTINUED.  REPLACED NOSE GEAR STEERING ACTUATOR MANIFOLD AND NOSE GEAR STEERING SERVO VALVE.  OPS CHECKS GOOD.  REFERENCE MALA975452.
